Posted by: Linda | 2009-08-12

Breastfeeding and Microval

I am breastfeeding for 2 years now and using Microval. I am gained a lot of weight and have aweful acne which I never had before the pregnancy. With my pregnancy I gained just 7 kilo' s and lost it after 2 weeks of birth and now I am bigger as before. Can it be the Microval and if so, is there any other contraceptive I can use while breastfeeding, want to keep going with breastfeeding to loose the weight but now I am wondering over the pill. Please need advise, time is running out I want to wean my girl after the winter.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Linda
It could be due to the progesterone effects - it may be better for you to have an intra uterine device put in ( Mirena or copper T)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.